# SDR SWAA2022031680557

- Difficulty date: March 5, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737*
- Aircraft serial: 33868
- Aircraft time: 58,429 hours, 34,783 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663; RBL 34; WL 195; .400' CRACK IN CENTER WING BOX UPPER SKIN TO BS 663 BULKHEAD ATTACH ANGLE ON I/B SIDE OF ANGLE DRAIN HOLE; AREA MARKED IN BLACK. DOT 148-001 / [01] CUT AND REMOVED CRACK DAMAGE AT R/H SIDE INBD DRAIN HOLE AT STA 663 IAW SRM 51-10-02-0G-0;[02] VERIFIED STEP 1 COMPLETE  VERIFIED CRACK FREE IAW HFEC B737 NDT P6 51-00-00 P23 TOOL 36303 DUE 13APR22;[03] CUT DAMAGE PER ARM 57-10-10-2R-6 STEP 4A;B;C;[04] INSPECTION CW STEP 3;[05] HFEC IAW B737 NDT P6 51-00-00 P23 TOOL 36303 DUE 13APR22 NO CRACKS NOTED;[06] ''PERFORMED EA 22-157-00638. REF. FAULT TTG8Q00B2KMX '';[07] ''PERFORMED EA 22-157-00638. REF. FAULT TTG8Q00B2KMX  PER WIP 3
